# SDR IPXA2022110887971

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,132 hours, 18,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM L1 DOOR AFTER CLOSING REPOSITIONED QIRT BW ON L1 DOOR OPENED THE SEVERAL CYCLES REF MD11 MM 25-61-01 OPENEDS NORMALLY
